# SDR SIMA2009

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 15,494 hours, 11,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670391711
- Condition: Cracked
- Location: Bs 939-953
- Part time: 15,494 hours, 11,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE SPLICE STRAP OF AFT BELLY FAIRING CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT BELLY FAIRING SPLICE STRAP IAW CRJ 700 AMM 53-82-83.  AIRCRAFT RETURNED TO SERVICE.
